Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from Erectile dysfunction, rashes next to testicles, breathing hard. Is it all related to stress?

hi my name is Frankie, so my friends tell me if I have any breathing problems because I seem to breathe hard and I don t even realize is it is that a bad thing I should worry about and I have had this rash next to my testicles is that a bad thing and also if I have been having trouble in sex not being able to get an erection is that due to stress?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
hello frankie...
you are having three problems and let me clear you on first instance that they are not interlinked to each other...
1. if you are not feeling any difficulty in breathing..then why bother what others say to you... because breathing is such a function of human body that anyone can notice change in oneselves breathing pattern... but if you yourself are feeling any change or difficulty/laboured breathing then you should consult your doctor and undergo some tests like Chest X ray,ECG,CBC etc..
2. having a rash near your testicles is thing, which should be treated by consultation with a doctor or dermatologist.. it could be because of poor hygiene or any infection mostly fungal infection..
3. erectile dysfunction could be because of causes like any major medical illness like hypertension, diabetes, any urological causes, due to any long standing treatment with psychotrpoic drugs or any chemotherapy drugs, any addictions like use of tobacco, smoking, cannabis, alcohol etc... but in majority of cases it is psychological or stress induced... but in your case needs few details about you, then only can tell you exact nature of erectile dysfunction... till then no need to worry... we can discuss this issue in detail...
take care...
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor